Format

Send to

Choose Destination
See comment in PubMed Commons below
J Pediatr. 2013 Feb;162(2):421-2. doi: 10.1016/j.jpeds.2012.08.047. Epub 2012 Oct 10.

Maternal use of oxycodone resulting in opioid intoxication in her breastfed neonate.

Author information

1
Department of Clinical Pediatrics, Division of Emergency Medicine, Cincinnati Children's Hospital Medical Center, Cincinnati, OH 45229, USA. Nathan.timm@cchmc.org

Abstract

A 4-day-old breastfed infant presented with opioid intoxication resulting from the maternal use of oxycodone after cesarean delivery. The infant was hypothermic, lethargic, and had pinpoint pupils. A dose of naloxone reversed the symptoms. This report highlights the importance of recognizing the potential effects of maternal oxycodone on the breastfed neonate in the emergency department setting.

PMID:
23063265
DOI:
10.1016/j.jpeds.2012.08.047
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Support Center